A theory of the currency denomination of international trade
Philippe Bacchetta and
Eric van Wincoop
Journal of International Economics, 2005, vol. 67, issue 2, 295-319
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (210)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-1996(05)00002-4
Full text for ScienceDirect subscribers only
Related works:
Working Paper: A Theory of Currency Denomination of International Trade (2002) 
Working Paper: A theory of the currency denomination of international trade (2002) 
Working Paper: A Theory of the Currency Denomination of International Trade (2002) 
Working Paper: A Theory of the Currency Denomination of International Trade (2001) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:67:y:2005:i:2:p:295-319
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().